# SDR SWIA201231118

- Difficulty date: June 22, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 23,163 hours, 18,591 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Failed
- Location: Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON EXTENSION AND THE MLG DID NOT EXTEND.  FOLLOWED THE QRH AND THE GEAR CAME DOWN.  (FLT 7757)  REPLACED 90Â° ELBOW ON THE MLG RUNAROUND VALVE.
